American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Stephen Smale. A Vietoris mapping theorem for homotopy . Proc. Amer. Math. Soc. 8 (1957) 604-610. MR 0087106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. L. Curtis and M. K. Fort. Homotopy groups of one-dimensional spaces . Proc. Amer. Math. Soc. 8 (1957) 577-579. MR 0086296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. S. Chern, F. Hirzebruch and J.-P. Serre. On the index of a fibered manifold . Proc. Amer. Math. Soc. 8 (1957) 587-596. MR 0087943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles N. Maxwell. Fixed points of symmetric product mappings . Proc. Amer. Math. Soc. 8 (1957) 808-815. MR 0087946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stephen Smale. A note on open maps . Proc. Amer. Math. Soc. 8 (1957) 391-393. MR 0086295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. M. James. Note on cup-products . Proc. Amer. Math. Soc. 8 (1957) 374-383. MR 0091467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] I. M. James. Multiplication on spheres. I . Proc. Amer. Math. Soc. 8 (1957) 192-196. MR 0083726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Arthur H. Copeland. On $H$-spaces with two non-trivial homotopy groups . Proc. Amer. Math. Soc. 8 (1957) 184-191. MR 0083737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. R. Livesay. Concerning real valued maps of the $n$-sphere . Proc. Amer. Math. Soc. 8 (1957) 989-991. MR 0091468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. E. Sanderson. Isotopy in $3$-manifolds. I. Isotopic deformations of $2$-cells and $3$-cells . Proc. Amer. Math. Soc. 8 (1957) 912-922. MR 0090052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Dugundji. Continuous mappings into nonsimple spaces . Trans. Amer. Math. Soc. 86 (1957) 256-268. MR 0090050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] F. P. Palermo. The cohomology ring of product complexes . Trans. Amer. Math. Soc. 86 (1957) 174-196. MR 0090807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. K. A. M. Gugenheim. On supercomplexes . Trans. Amer. Math. Soc. 85 (1957) 35-51. MR 0086299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. K. A. M. Gugenheim and J. C. Moore. Acyclic models and fibre spaces . Trans. Amer. Math. Soc. 85 (1957) 265-306. MR 0086301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Amasa Forrester. Acyclic models and de Rham's theorem . Trans. Amer. Math. Soc. 85 (1957) 307-326. MR 0090046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. E. Floyd. Closed coverings in \v Cech homology theory . Trans. Amer. Math. Soc. 84 (1957) 319-337. MR 0087100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] I. M. James. Multiplication on spheres. II . Trans. Amer. Math. Soc. 84 (1957) 545-558. MR 0090812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. L. Curtis. The covering homotopy theorem . Proc. Amer. Math. Soc. 7 (1956) 682-684. MR 0079267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Haskell Cohen. Fixed points in products of ordered spaces . Proc. Amer. Math. Soc. 7 (1956) 703-706. MR 0078694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. E. Capel and W. L. Strother. A space of subsets having the fixed point property . Proc. Amer. Math. Soc. 7 (1956) 707-708. MR 0078695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Eldon Dyer. A fixed point theorem . Proc. Amer. Math. Soc. 7 (1956) 662-672. MR 0078693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. H. Cockcroft. The cohomology groups of a fibre space with fibre a space of type $\mathcal{K}(\pi, n)$ . Proc. Amer. Math. Soc. 7 (1956) 1120-1126. MR 0082672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Arthur H. Copeland. The Pontrjagin ring for certain loop spaces . Proc. Amer. Math. Soc. 7 (1956) 528-534. MR 0078691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Thomas R. Brahana. Products of quasi-complexes . Proc. Amer. Math. Soc. 7 (1956) 954-958. MR 0080920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] George W. Whitehead. Homotopy groups of joins and unions . Trans. Amer. Math. Soc. 83 (1956) 55-69. MR 0080918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Herbert Federer. A study of function spaces by spectral sequences . Trans. Amer. Math. Soc. 82 (1956) 340-361. MR 0079265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. F. Adams. On products in minimal complexes . Trans. Amer. Math. Soc. 82 (1956) 180-189. MR 0080307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] William L. Gordon. Locally-finitely-valued cohomology groups . Proc. Amer. Math. Soc. 6 (1955) 656-662. MR 0071772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hiroshi Noguchi. On the problem of the invariance of homotopical stability of points under Cartesian multiplication . Proc. Amer. Math. Soc. 6 (1955) 651-655. MR 0071768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alex Heller. Homotopy resolutions of semi-simplicial complexes . Trans. Amer. Math. Soc. 80 (1955) 299-344. MR 0075588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1